# SDR ASAA2016110622499

- Difficulty date: November 6, 2016
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 34,371 hours, 10,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A7501171
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 492 LBL 13. TIE DOWN FITTING BADLY WORN. GROUNDED - YES. REMOVED DAMAGED SECTION OF TIE DOWN FITTING/TRACK IN FWD PIT LBL18 FROM  STA 470-500 +10. FABRICATED NEW TIE DOWN TRACK USING BAC 1520-2995,7050-76511 EXTRUSION PO 854271.1. LOCATED & DRILL NEW FABRICATED TRACK. APPLIED ALODINE & PRIME & INSTALLED, ALL WORK PERFORMED IAW ASA EA 800-53EA-19492  REV 00 & SRM 53-00-53-2R-3 REPAIR 3.
